# SDR AALA202207191667

- Difficulty date: July 16, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 62,730 hours, 30,668 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ONE HOUR INTO FLIGHT AFT GALLEY FAINT ODOR - PULLED ALL CIRCUIT BEAKERS - ODORS SUBSIDED. MAINTENANCE FOUND THE SOURCE OF THE ODOR TO BE THE AFT GALLEY RIGHT HAND COFFEE MAKER HOT PLATE. REPLACED COFFEE MAKER PER AMM 25-35-15 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
